# SDR SWAA2013100921029

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 20,454 hours, 12,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN BROKEN.  R & R SIGN IAW MM.
